# SDR AWXA9900420

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING-- ON APPROACH WHEN SELECTING FLAPS, TRAILING EDGE ASYMMETRY MESSAGE CAME ON UPPER EICAS.  PERFORMED CK PER FIM 27-51-00. BITE C/W NO FAULTS NOTED, OPS CK OF FLAPS WAS NORMAL.
